# SDR JJBA20200403001

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 35,614 hours, 24,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Placard
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD EXIT IDENTIFIER EMERGENCY LIGHT INOPERATIVE. R&R SERVICE DOOR FWD EMERGENCY ILLUMINATING PLACARD. OPS CHECK SAT
